# SDR CALA2023062802041

- Difficulty date: June 19, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 77,277 hours, 27,793 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs986.5 L/H And
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737-53-3-0737 AFT CABIN FLOOR BEAM AT BS986.5 L/H AND R/H 6" FROM BL O HAS CORROSION AND LBL46 R-4 AT BS 985.5. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 3943 OP 31836 BY MECH V943919 INSP AQC050. REMOVED AND DISCARDED EXISTING REPAIR FABRICATED AND INSTALLED REPLACEMENT UPPER CHORD REPAIR DETAILS PER 737-700 SRM 53-70-51-2.
